# SDR SWAA2013020812458

- Difficulty date: January 18, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 53,792 hours, 33,078 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NR 3 WINDOW FRAME. 2ND HOLE FROM BOTTOM OF E-F WINDOW POST, HAS A CRACK INDICATION.  CAPTAINS NR 3 WINDOW FRAME, 2ND HOLE FROM BOTTOM OF E-F WINDOW POST HAD CRACK INDICATION.  REAMED HOLE TO 0.324" AND PERFORMED HFEC WHICH DETERMINED THAT
